Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Clonus spasm in hip

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Clonus spasm in hip

    I've been having clonus in the hip joint.
    It jerks my leg up making my body go
    forward. Any suggestions on something
    to help. I did get a xray of my hip, but
    haven't heard anything back on that.

    #2
    Originally posted by Sara Angela View Post
    I've been having clonus in the hip joint.
    It jerks my leg up making my body go
    forward. Any suggestions on something
    to help. I did get a xray of my hip, but
    haven't heard anything back on that.
    Hi Sara Angela

    I have occasional clonus which affects my right leg, mostly while laying down and trying to reposition myself. My entire leg goes into rhythmic spasms for several seconds.

    Does your clonus happen while you're standing or walking? If so, that must be kind of alarming if it throws your balance off.

    Currently, I am able to minimize the spasticity by doing stretches of my leg and hip muscles.

    If you are unable to perform regular stretching of your leg, the doctor may prescribe physical therapy to help get the muscles loose.

    Your doctor may prescribe a muscle relaxer such as Baclofen or Zanaflex, or sometimes Valium works too, to relax the muscles.

    Also, he may prescribe Botox injections into your hip area, but that wears off over time and the injections may have to be repeated.

    Hopefully, your hip x-ray checks out as ok. Let us know what you find out, and whether the doctor finds that the clonus is caused by spasticity.

    Good luck!

    Take Care
    PPMS for 22 years (dx 1998)
    ~ Worrying will not take away tomorrow's troubles ~ But it will take away today's peace. ~

    Comment


      #3
      Originally posted by Sara Angela View Post
      I've been having clonus in the hip joint.
      It jerks my leg up making my body go
      forward. Any suggestions on something
      to help. I did get a xray of my hip, but
      haven't heard anything back on that.
      Have u tried botox as well as muscle relaxer?

      Comment

      Working...
      X